Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complex analytic mappings


Author: Leo Sario
Journal: Bull. Amer. Math. Soc. 69 (1963), 439-445
DOI: https://doi.org/10.1090/S0002-9904-1963-10960-X
MathSciNet review: 0150284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, https://doi.org/10.1007/BF02420945
  • 2. L. Ahlfors, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung der Überlagerungsflächen, Ann. Acad. Sci. Fenn. Ser. A II 6 (1937).
  • 3. S. Chern, Complex analytic mappings of Riemann surfaces. I, Amer. J. Math. 82 (1960), 323-337. MR 115183
  • 4. G. af Hällström, Über meromorphe Funktionen mit mehrfach zusammenhängenden Existenzgebietent, Acta Acad. Åbo. Math. Phys. 12 (1940), no. 8. MR 3808
  • 5. M. Heins, Riemann surfaces of infinite genus, Ann. of Math. (2) 55 (1952), 296-317. MR 45834
  • 6. M. Heins, Lindelöfian maps, Ann. of Math. (2) 62 (1955), 418-446. MR 75311
  • 7. K. Kunugui, Sur l'allure d'une fonction analytique uniforme au voisinage d'un point frontière de son domaine de définition, Japan. J. Math. 18 (1942), 1-39. MR 16487
  • 8. Z. Kuramochi, On covering surfaces, Osaka Math. J. 5 (1953), 155-201. MR 59371
  • 9. L. Myrberg, Über meromorphe Funktionen und Kovarianten auf Riemannschen Flächen, Ann. Acad. Sci. Fenn. Ser. A I 244 (1957). MR 93582
  • 10. K. Noshiro, Open Riemann surfaces with null boundary, Nagoya Math. J. 3 (1951), 73-79. MR 47144
  • 11. M. Ohtsuka, Reading of the paper On covering surfaces by Z. Kuramochi, Chapter I (mimeograph).
  • 12. M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier (Grenoble) 3 (1951), 103-197. MR 50023
  • 13. B. Rodin, Reproducing formulas on Riemann surfaces, Doctoral Dissertation, Univ. of California, Los Angeles, Calif., 1961.
  • 14. L. Sario, Value distribution under analytic mappings of arbitrary Riemann surfaces, Acta Math. 109 (1963), 1-10. MR 145066
  • 15. L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295. MR 46442
  • 16. J. Tamura, Meromorphic functions on open Riemann surfaces, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 9 (1959), 175-186. MR 111833
  • 17. M. Tsuji, Theory of meromorphic functions on an open Riemann surface with null boundary, Nagoya Math. J. 6 (1953), 137-150. MR 59370
  • 18. Y. Tumura, Quelques applications de la théorie de M. Ahlfors, Japan. J. Math. 18 (1942), 303-322. MR 16136


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10960-X

American Mathematical Society